# SDR DALA2024051005108

- Difficulty date: May 6, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 MLG WHEEL WELL LH FWD BULKHEAD PICKLE FORK AREA FOUND CORROSION. CPCP TASK 53-524-00. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 14- 616688. (0332211)
